# SDR A6WA201240403

- Difficulty date: March 28, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 21,679 hours, 21,717 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: False Activation
- Location: Wing Overheat
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WING OVERHEAT WARNING ON TAKE OFF.  HIGH SPEED ABORT.  ACARS REPORTING 139 KIAS.  WING ANTI-ICE WAS SELECTED NORMAL.  WITH ASSISTANCE FROM CREW, RAN ENG AND OPS CHECKED IAW AMM 30-11-01.  OPS CHECKED GOOD.
